Skip to Main content Skip to Navigation
Journal articles

On Stabilization Conditions for T–S Systems with Nonlinear Consequent Parts

Abstract : This paper deals with T–S fuzzy model with nonlinear consequent parts that has shown to reduce the number of fuzzy rules and decrease modeling error comparing with conventional T–S with linear consequent parts. To further increase the benefits of using such model, many novelties in analyzing and applying it are introduced here. Canceling the nonlinear part of subsystems by fuzzy feedback linearization, using a novel fuzzy non-quadratic Lyapunov function and new relaxation methods for further reduction of conservativeness and maximizing the region of attractions are all discussed in this paper. Numerical examples illustrate the effectiveness of the proposed method.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03644410
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Tuesday, April 19, 2022 - 10:40:09 AM
Last modification on : Thursday, May 19, 2022 - 5:28:45 PM

Identifiers

Collections

Citation

Hoda Moodi, Mohammad Farrokhi, Thierry-Marie Guerra, Jimmy Lauber. On Stabilization Conditions for T–S Systems with Nonlinear Consequent Parts. International Journal of Fuzzy Systems, Taiwan Fuzzy Systems Association, 2019, 21 (1), pp.84-94. ⟨10.1007/s40815-018-0548-6⟩. ⟨hal-03644410⟩

Share

Metrics

Record views

8